# SDR MWEA97088

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, BOTTOM PIN FWD ENTRANCE DOOR EVACUATION SLIDE CAME LOOSE.  MAINT SECURED FWD ENTRANCE DOOR SLIDE.
